# SDR AWXA200500211

- Difficulty date: February 14, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 27,389 hours, 11,742 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012110
- Condition: Faulty
- Location: Zone 711
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - LANDING GEAR - AFTER DEPARTING PHX EN ROUTE TO LAS ECAM INDICATED THE LANDING GEAR WAS NOT UP AND LOCKED, FLIGHT CREW CONFIRMED THAT NLG GEAR WAS DOWN BY NOISE LEVEL AND INDICATIONS, RECYCLED THE LANDING GEAR PER ECAM INSTRUCTIONS AND GEAR RETRACTED, PROCEEDED TO LAS AND LANDED WITHOUT FURTHER EVENT.  AIRCRAFT WAS MAINTENANCE FERRIED BACK TO PHX AND MAINTENANCE FOUND NLG PROXIMITY SENSORS 24GA & 25GA Z DIMENSIONS EXCEED LIMITS.  REMOVED AND REPLACED PROXIMITY SENSOR 24GA IAW AMM 32-31-33, AND ADJUSTED BOTH SENSORS.  PERFORMED LANDING GEAR RETRACTION CHECK, NO DEFECTS NOTED.
